10.1080/00411457908205903
Doi: 10.1080/00411457908205903
Title:
A stationary nonlinear transport problem
Author: Busoni, G
Year: 1979
Month: 01
Volume: 8
Issue: 3
First_page: 147
Last_page: 162
Journal:
Transport Theory and Statistical Physics
Issnp: 0041-1450
Issne: 1532-2424
Md5: 5f3cc7c36c0342d36e5ec5a91a971404
Filesize: 578464
Timeadded: 2015-07-19 05:35:57
Journalid: 25028
Abstracturl:
http://www.tandfonline.com/doi/abs/10.1080/00411457908205903
Original Link: https://www.wenrao.com/i/9dLMp5AMENoMKFh6TrPVpDRTyrjnC9jac
相关文献